# SDR GTIA050254

- Difficulty date: September 11, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MAIN CABIN, LEFT SIDE STATION 389 TO STATION 408 CUSP WEB SURFACE HAVE CORROSION.  REMOVED CORROSION FOUND WEB TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
